Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have dry skin on palm and skin started getting darker. Do I have vitamin deficiency ?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hii ..

The color on my palms have changed to dark color and it is only on palms.
I washed my hand daily but its same . So what I did while washing I pressed my palm and saw palm in white color ... like how it has to be .

Nowadays the palm is very dry , white color dry lines are seen on palms.

Please help me . Is there any vitamin deficiency ?
Posted Thu, 18 Apr 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 43 minutes later
Thanks for sharing your concern with us.
The causes for palmar hyperpigmentation in your case could be
Vitamin B12 deficiency
Addison's disease
Fungal infection( tinea nigra)
Use of some cosmetic or chemical

I would advise you to consult a dermatologist near by to get blood investigations like vitamin B 12 level, serum cortisol level, serum sodium potassium level done. To rule out fungal infection skin scraping and then its KOH mounting can be done. The treatment advised would depend upon the underlying cause.

Hope that helps. Should there be any other query, feel free to write back.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor